# SDR C2XA03CL064

- Difficulty date: February 22, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN OVER THE SERVICE/GALLEY DOOR WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT SIGN OVER THE SERVICE/GALLEY DOOR.  OPERATIONAL CHECKS WERE GOOD.
